T Nation

Deca/Tren Acetate Stack. CNS and Effects?


#1

my last cycle was a 12 week program just stacking deca and trenbolone acetate from week 1 to 12 400mg of deca and from week 1to7 3x150mg tren acetate!!personaly i didnt realize any lean gains that everybody claims you would have with tren but i supopse thats because of the deca!also i read some articles that stacking steroids of this kind such as 19-nor would cause serius libido and erectile problemas even after having a pct (mine was 6 shots of hcg at 1500iu 3 days apart from each other and 50mg of clomid for 20days since my last shot)!!

my cycle and the pct ended about 4 months ago and the problem i have is that i lost my sex drive there are times i am just fine and perfom sexualy but other times even when i have the apropriate erection i am not in the mood, i dont feel like it wich is realy unpleasent !!i dont know but maybe this is a pshycological isue but i realy thing i shouldnt have combined these 2 compounds together in these doses!!!does anybody know anything about this situation has anybody had the same effect???any info would be apriciated!!!!!


#2

You just stacked two steroids that are notorious for “limp dick” without some kind of test like a prop. That might be the problem for your post cycle woes.


#3

This post was flagged by the community and is temporarily hidden.


#4

what would 150mg of test enanthate every week for 8 weeks would do to me?will it make me feel better? and also would i have to do another pct after that?and by saing tapper slowly off over 6 weeks do you mean just lowering the dosage every week?it is already low enough!!and to be honest i dont want to load my body with roids again just to stay clean for at least 10 more months!!its been 5 years of using roids and i nedd to clean up for a year i think its best for my self!!


#5

It would boost your libido “asshole”


#6

FREAKIN YAHOOO!


#7

FUCKIN TROLL


#8

[quote]judgeroybean wrote:
It would boost your libido “asshole”

[/quote]

You constantly make a fool of yourself.
You sound like a drunk person when you post.


#9

I don’t want to speak for BBB, but I think what he is trying to say is, to use a small amount of Test to get yourself back on track psychologically. After this it will be easier for you to get your natural Test production back up and running. View the Test Taper sticky thread at the top of the forun for more information regarding tapering. Perhaps BBB will be kind enough to clear up what he was trying to say.

I’m not sure why you are speaking of steroids as if they were a narcotic, saying that you don’t want to “load” your body with “roids” and that you have to stay “clean”. If you knew what was best for yourself than you wouldn’t have bothered asking for advice in this forum.

I believe you didn’t see the expected gains from the Tren, because you didn’t dose it correctly. TA has a very short half life and should be shot at the very least once per day. Three times a week dosing is’nt very practical with this ester.

A lot of people experience issues with libido and recovery when using 19-nors, Brook would be a person of note that you would want to talk to about that. He has a lot of experience in this area.

I’m also unclear on how you conducted your PCT. It seems to me that you used your HCG post cycle and not during the cycle. Many would not advise this, as HCG is suppressive to LH production. And perhaps you started a little too soon with the Clomid. With the long ester invovled in your cycle, you probably should have waited a little while before starting with the SERM.


#10

This post was flagged by the community and is temporarily hidden.


#11

This post was flagged by the community and is temporarily hidden.


#12

[quote]BONEZ217 wrote:
judgeroybean wrote:
It would boost your libido “asshole”

You constantly make a fool of yourself.
You sound like a drunk person when you post.[/quote]

i realy think someone here has a great problem of roid rage!!!if you cant take the heat boy then just leave it alone!!dont mess with people you dont know!!!and mostly dont speak like that it will only make you look like you are not mature enough to post here!!


#13

thanks alot for the info bushidobadboy but i realy think after tapering off have another pct of lower dose of hcg and cloid or just clomid alone and plan my net cycle a few months later


#14

also great thanks to w.h.b. i will speak to brook about it!!


#15

[quote]JIMAKOSGIAN wrote:
BONEZ217 wrote:
judgeroybean wrote:
It would boost your libido “asshole”

You constantly make a fool of yourself.
You sound like a drunk person when you post.

i realy think someone here has a great problem of roid rage!!!if you cant take the heat boy then just leave it alone!!dont mess with people you dont know!!!and mostly dont speak like that it will only make you look like you are not mature enough to post here!![/quote]

??


#16

[quote]JIMAKOSGIAN wrote:
thanks alot for the info bushidobadboy but i realy think after tapering off have another pct of lower dose of hcg and cloid or just clomid alone and plan my net cycle a few months later [/quote]

The cycle you ran shows you obviously have no clue about AAS use.

BBB is IMO one of the best people to get advice from this site and you should really listen to his advice.

LISTEN TO HIM!

my .02

DG


#17

[quote]condor60 wrote:
You just stacked two steroids that are notorious for “limp dick” without some kind of test like a prop. That might be the problem for your post cycle woes. [/quote]

Testosterone during the cycle would NOT have changed the outcome.


#18

I personally think that it is likely just in your head - if you have “the appropriate erection” but just dont feel like it, maybe you simply dont feel like it - it happens.

Prolactin, which IMO is the main cause of the EXTENDED libido loss from (especially Deca IME due to ester length and metabolism) these 2 drugs is likely to not facilitate an erection due to such a lack of lust and libido - however, everyone is different so i might be very tempted to try Cabergoline at 0.5mg 2x/wk for a few weeks, dropping the dose towards the end to 0.25mg 2x/wk then just once daily doses. I dont know if there is a rebound from this drug (I dont think so) but to err on the side of caution.

Bill Roberts would be a good one on that IMO.

Brook


#19

[quote]BONEZ217 wrote:
JIMAKOSGIAN wrote:
BONEZ217 wrote:
judgeroybean wrote:
It would boost your libido “asshole”

You constantly make a fool of yourself.
You sound like a drunk person when you post.

i realy think someone here has a great problem of roid rage!!!if you cant take the heat boy then just leave it alone!!dont mess with people you dont know!!!and mostly dont speak like that it will only make you look like you are not mature enough to post here!!

??[/quote]
i was reffering to judgeroybean


#20

This post was flagged by the community and is temporarily hidden.